# SDR UPS99229792

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 69158409
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-01.00-01) ON LONGITUDINAL STIFFENER TOP OF NOSE WHEEL WELL STN 229 LBL 20 WL 186.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 51-30-2 AND 53-10-1 PART REPLACED WITH USED ITEM PER SRM 51-30-5, SRM 51-30-2 PG 2/8 SRM 51-20-151 AND OHM 20-50-03.
